Couldn't find what you looking for?

TRY OUR SEARCH!


Does anybody here have any experience on Ritalin??? I’ve been on it for several months. Lately, I’ve started experiencing severe stomache pain, usually soon after taking it. So, I was wondering weather the Ritalin is the cause… What should I do about it?? Thanks.

Loading...


Yes, it is very likely that Ritalin is indeed the cause for your stomach pain. This medicine is very “dangerous”, meaning that it has many side effects and that it is addictive. So, you should be very careful when taking it. For example, you should take it or after a meal or a snack. Anyway, I think you should visit your doc to check it out. Maybe there is a replacement he could prescribe you. Good luck.
Reply

Loading...

my name is Lorrie and 4 the past 2 weeks i have been having alot of pain in my stomache back and chest i have been having seizers blackout speils loss of appitie low musle tone when i try to hold a cup of water of coffee i almost drop it :-(
Reply

Loading...

Sometimes the Ritalin can upset your stomach, especially if you haven't eaten anything. I've noticed that it almost works as an "accidental" diuretic in the way that it can make you urinate more often than you normally would. It also can give some people diarrea.
Reply

Loading...

I to have been getting bad stomach aches and even lite nausea. I just found an article that suggested we try a OTC product called Cimetidine. People said it worked after just a few days. Hope this helps some.
Reply

Loading...